# SDR UPS09M54801

- Difficulty date: February 12, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 48,540 hours, 7,872 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: NRB67292
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C DEEP CHAFE DAMAGE ON REPAIR DOUBLER AT I/B SIDE OF OPENING FOR RT WING O/B SLAT DEICE TELESCOPE TUBE, NEAR STA XOS 465, REPAIR SEQ 274-W4-05.  REMOVED EXISTING REPAIR AT RT WING O/B SLAT DEICE TELESCOPIC DOOR AT XOS 465, FABRICATED AND INSTALLED REPLACEMENT REPAIR REF MD11 SRM VOL 1 57-10-00 FIG 43 SHEET 1 TO 5 AND NOTES APPLICABLE TO THIS SECTION.
